# SDR 98ZZZX4010

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900WG
- Make and model: Hwksly BH125400A
- Aircraft serial: NA757
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20388022
- Condition: Failed
- Location: Bearings
- Stage of operation: CL
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOTAL TIME 6,992.5 HOURS.  AIRCRAFT WAS IN CLIMB TO 10,000 FEET WHEN VIBRATIONS AND ODOR WERE NOTICED IN COCKPIT AND CABIN.  RETURNED TO AIRPORT AND FOUND MAIN BEARINGS HAD FAILED ON COOLING TURBINE.  MANUFACTURER HAS NO OVERHAUL PERIOD FOR THIS UNIT.  SUBMITTER SUGGESTED A TBO BE SET.
